# SDR REXA201100207

- Difficulty date: March 29, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N8501F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7501
- Aircraft time: 23,195 hours, 19,983 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR GEAR DISAGREE.  ADJUSTED NR1 AND NR 2 RT DOWNLOCK SENSORS, PERFORMED GEAR SWINGS IAW AMM 32-30-00.
